# SDR 2006FA0000492

- Difficulty date: March 2, 2006
- Submitted: May 16, 2006
- Operation: General aviation
- Aircraft: N158H
- Make and model: Bell 206B
- Aircraft serial: 2974
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupling
- Part number: 5001908
- Condition: Failed
- Location: Hyd Pump
- Component: Hyd Pump
- Component part number: 01454430001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP TACH DRIVE COUPLING BRAZE WELDING FAILED, CAUSING COUPLING TO SEPARATE FROM DRIVE GEAR SHAFT.  MFG SHOULD CHECK THE STRENGTH OF BRAZE AFTER WELDING.  WHEN THIS COUPLING FAILS, LOSS OF ROTOR TACH OCCURS.  (K)
